TU Darmstadt / ULB / TUbiblio

Boolean networks with reliable dynamics

Peixoto, Tiago and Drossel, Barbara (2009):
Boolean networks with reliable dynamics.
In: Physical Review E, pp. 056102, 1-10, 80, (5), ISSN 1539-3755, [Online-Edition: http://dx.doi.org/10.1103/PhysRevE.80.056102],
[Article]

Item Type: Article
Erschienen: 2009
Creators: Peixoto, Tiago and Drossel, Barbara
Title: Boolean networks with reliable dynamics
Language: English
Journal or Publication Title: Physical Review E
Volume: 80
Number: 5
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
Date Deposited: 27 Jan 2010 14:18
Official URL: http://dx.doi.org/10.1103/PhysRevE.80.056102
Identification Number: doi:10.1103/PhysRevE.80.056102
Export:

Optionen (nur für Redakteure)

View Item View Item